Open Journal of Discrete Mathematics

Vol.3 No.1(2013), Paper ID 27380, 6 pages

DOI:10.4236/ojdm.2013.31007

 

Characterization and Construction of Permutation Graphs

 

Severino V. Gervacio, Teofina A. Rapanut, Phoebe Chloe F. Ramos

 

Department of Mathematics, De La Salle University, Manila, Philippines
Department of Mathematics and Computer Science, University of the Philippines, Baguio City, Philippines
Department of Mathematics and Computer Science, University of the Philippines, Baguio City, Philippines

 

Copyright © 2013 Severino V. Gervacio, Teofina A. Rapanut, Phoebe Chloe F. Ramos et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Gervacio, T. Rapanut and P. Ramos, "Characterization and Construction of Permutation Graphs," Open Journal of Discrete Mathematics, Vol. 3 No. 1, 2013, pp. 33-38. doi: 10.4236/ojdm.2013.31007.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.